MathSciNet Relay Station
MathSciNet bibliographic data
MR2360694 35Q53 (35B10 35Q51 37K40)
Wazwaz, Abdul-Majid New sets of solitary wave solutions to the KdV, mKdV, and the generalized KdV equations. Commun. Nonlinear Sci. Numer. Simul. 13 (2008), no. 2, 331–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement